Alert archive / North Carolina / Winter Storm Watches in 2011
Winter Storm Watch 2, NWS Wilmington, NC
NWS Wilmington, NC issued this winter storm watch at Feb 9, 2011, 3:30 AM EST for Bladen County, Robeson County, North Carolina. It took effect at Feb 10, 2011, 12:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 9, 2011, 3:30 AM EST (08:30 UTC)
- In effect from
- Feb 10, 2011, 12:00 AM EST
- Expired
- Feb 9, 2011, 2:48 PM EST
- In force
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Robeson County, NC
The radar
The Wilmington radar (KLTX), 80 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 8.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2027 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
810 WWUS42 KILM 090830 WSWILM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 330 AM EST WED FEB 9 2011 ...ACCUMULATING SNOW IS LIKELY OVERNIGHT AND THURSDAY MORNING... .WEAK LOW PRESSURE WILL BEGIN TO INTENSIFY AS IT MOVES UP THE SOUTHEAST COAST TONIGHT AND PULLS AWAY FROM THE AREA ON THURSDAY. NCZ087-096-097-092000- /O.NEW.KILM.WS.A.0002.110210T0500Z-110210T1500Z/ ROBESON-BLADEN-PENDER- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY 330 AM EST WED FEB 9 2011 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * TIMING: RAIN IS EXPECTED TO DEVELOP IN THE EVENING...THEN MIX WITH SNOW DURING THE LATE EVENING BEFORE CHANGING TO ALL SNOW AFTER MIDNIGHT. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF UP TO AN INCH...BUT THERE IS THE POTENTIAL FOR HIGHER AMOUNTS SHOULD THE CHANGEOVER TO SNOW OCCUR EARLIER THAN EXPECTED. THE SNOW WILL BE WET AND HEAVY. * MAIN IMPACT: ROADWAYS WILL LIKELY BECOME SLIPPERY AS TEMPERATURES FALL TO...OR JUST BELOW THE FREEZING MARK OVERNIGHT. DANGEROUS ROAD CONDITIONS MAY DEVELOP BY THURSDAY MORNING. BRIDGES AND OVERPASSES WILL BE ESPECIALLY SUSCEPTIBLE TO ICING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RJD
1 follow-up statement
867 WWUS42 KILM 091948 WSWILM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 248 PM EST WED FEB 9 2011 NCZ097-092100- /O.CAN.KILM.WS.A.0002.110210T0500Z-110210T1500Z/ PENDER- INCLUDING THE CITIES OF...BURGAW...SURF CITY 248 PM EST WED FEB 9 2011 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WINTER STORM WATCH. RAIN WILL DEVELOP OVER PENDER COUNTY TONIGHT AND MAY MIX WITH SOME WET SNOW THURSDAY MORNING...ESPECIALLY NORTH AND WEST OF BURGAW. ANY ACCUMULATION OF SNOW WILL BE GENERALLY ON GRASSY AND ELEVATED SURFACES AND SHOULD REMAIN LESS THAN HALF AN INCH. $$ NCZ087-096-100500- /O.UPG.KILM.WS.A.0002.110210T0500Z-110210T1500Z/ /O.NEW.KILM.WW.Y.0004.110210T0500Z-110210T1600Z/ ROBESON-BLADEN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN 248 PM EST WED FEB 9 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING: RAIN IS EXPECTED TO DEVELOP BY MIDNIGHT...AND WILL MIX WITH AND THEN CHANGE OVER TO SNOW BETWEEN 3 AND 6 AM THURSDAY MORNING. PRECIPITATION SHOULD TAPER OFF WITHIN A FEW HOURS AFTER SUNRISE THURSDAY MORNING. * SNOW ACCUMULATIONS: AROUND ONE INCH OF SNOW IS EXPECTED TO ACCUMULATE. ACCUMULATION OF SNOW WILL BE LARGEST ON GRASSY AND ELEVATED SURFACES. * MAIN IMPACT: WITH AIR AND GROUND TEMPERATURES EXPECTED TO REMAIN RELATIVELY WARM OVERNIGHT...SNOW WILL ACCUMULATE MOST EASILY ON ELEVATED SURFACES SUCH AS ROOFS...VEHICLES...BRIDGES AND OVERPASSES. IF SNOWFALL RATES BECOME HEAVY SNOW MAY BE ABLE TO ACCUMULATE AT LEAST FOR A SHORT WHILE ON ROADS AND SOLID SURFACES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS PERIODS OF SNOW ARE IMMINENT OR OCCURRING. SNOW MAY CAUSE DRIVING TO BECOME DANGEROUS...SO BE PREPARED TO USE CAUTION WHEN TRAVELING. && $$ SCZ017-023-024-100500- /O.NEW.KILM.WW.Y.0004.110210T0500Z-110210T1600Z/ MARLBORO-DARLINGTON-DILLON- INCLUDING THE CITIES OF...BENNETTSVILLE...DARLINGTON...DILLON 248 PM EST WED FEB 9 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST THURSDAY. * TIMING: RAIN IS EXPECTED TO DEVELOP BY MIDNIGHT...AND WILL MIX WITH AND THEN CHANGE OVER TO SNOW BETWEEN 3 AND 6 AM THURSDAY MORNING. PRECIPITATION SHOULD TAPER OFF WITHIN A FEW HOURS AFTER SUNRISE THURSDAY MORNING. * SNOW ACCUMULATIONS: AROUND ONE INCH OF SNOW IS EXPECTED TO ACCUMULATE. ACCUMULATION OF SNOW WILL BE LARGEST ON GRASSY AND ELEVATED SURFACES. * MAIN IMPACT: WITH AIR AND GROUND TEMPERATURES EXPECTED TO REMAIN RELATIVELY WARM OVERNIGHT...SNOW WILL ACCUMULATE MOST EASILY ON ELEVATED SURFACES SUCH AS ROOFS...VEHICLES...BRIDGES AND OVERPASSES. IF SNOWFALL RATES BECOME HEAVY SNOW MAY BE ABLE TO ACCUMULATE AT LEAST FOR A SHORT WHILE ON ROADS AND SOLID SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS PERIODS OF SNOW ARE IMMINENT OR OCCURRING. SNOW MAY CAUSE DRIVING TO BECOME DANGEROUS...SO BE PREPARED TO USE CAUTION WHEN TRAVELING. && $$ TRA
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this winter storm watch went out at Feb 9, 12:43 AM EST, 2 hours 47 minutes earlier.
Area forecast discussion, Feb 9, 12:43 AM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1243 AM EST WED FEB 9 2011 .SYNOPSIS... COLD AND DRY HIGH PRESSURE WILL DOMINATE THE WEATHER THROUGH WEDNESDAY. AN AREA OF LOW PRESSURE WILL AFFECT THE EASTERN CAROLINAS WEDNESDAY NIGHT INTO THURSDAY. A WINTRY MIX OF PRECIPITATION IS POSSIBLE...WITH ANY ACCUMULATION REMAINING NORTH OF HIGHWAY 76. HIGH PRESSURE WILL BUILD INTO THE AREA THURSDAY NIGHT AND FRIDAY AND CONTINUE THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 9 PM TUESDAY...SUB-20 DEGREE DEWPOINTS AND CONTINUED COLD AIR ADVECTION ON THE NORTHERN DOORSTEPS OF THE ILM CWA AS SFC WINDS VEER TO THE N OR NNE. DECREASING OVERNIGHT PARTIAL THICKNESSES...IE. 1000-850MB AND 8H TEMPS INDICATE THE CONTINUED INFLUX OF THIS LOW LEVEL COLD AND DRIER AIR OF ARCTIC ORIGINS. EXPECT WIND SPEEDS TO DROP IN THE 2 TO 4 MPH RANGE...WITH 5 TO 10 MPH ALONG THE IMMEDIATE BEACHES. THE ACTIVE WIND WILL BE JUST ENOUGH TO PREVENT A FULL RAD COOLING NIGHT. AS FOR LOWS...EXPECT AN ISOLATED UPPER TEEN READING FROM THOSE REMOTE COLDER LOCATIONS BUT FOR THE MOST PART WIDESPREAD 20S TO AROUND 30 AT THE BEACHES. CIRRUS WELL UPSTREAM AND AHEAD OF THE NEXT SYSTEM...COULD MAKE AN APPEARANCE OVER THE ILM CWA BY DAYBREAK WED BUT FOR THE MOST PART IT SHOULD BE TRANSPARENT. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 3 PM TUESDAY...MAIN CHALLENGE IS THE POTENTIAL FOR SNOW OR MIXED PRECIP WITH THE SYSTEM WEDNESDAY NIGHT INTO THURSDAY MORNING. IT REMAINS A SURPRISINGLY LOW-CONFIDENCE FORECAST EVEN IN THE FACE OF GFS AND NAM AGREEING WITH EACH OTHER...BECAUSE THEY DO NOT AGREE AS MUCH WITH PREVIOUS RUNS. LARGEST SOURCE OF UNCERTAINTY...EVEN IF THE MODELS ARE ON THE MONEY...IS WHETHER THERE WILL BE ENOUGH MOISTURE AVAILABLE FOR THE FRONTOGENETIC FORCING TO TAP INTO. FGEN FORCING AT 850MB IS MAXIMIZED AROUND 06Z THU AND GENERATES DECENT ISENTROPIC LIFT...BUT IT WILL TAKE SOME TIME AFTER THAT TO FULLY OVERCOME LOW-LEVEL DRY AIR. SFC TEMPS ARE ALSO MARGINAL FOR SNOW BUT MORE VIGOROUS LIFT WILL COOL THINGS DOWN MORE EFFICIENTLY. BEST SHOT AT ACCUMULATING SNOW...OR SNOW AT ALL FOR THAT MATTER...IS 06-12Z THU AND NORTH OF HIGHWAY 76. WITH SO MANY QUESTION MARKS...AM HESITANT TO TAKE POPS ABOVE HIGH CHANCE AT ANY POINT. THE CURRENT SNOW ACCUM GRIDS SHOW A HALF INCH TO 1 INCH IN THE NORTHERN COUNTIES...AND WHILE THAT MAY BE A BIT GENEROUS IN LIGHT OF POTENTIAL MIXING AND TEMPS NEAR OR SLIGHTLY ABOVE FREEZING...A GOOD BURST OF SNOW COULD EASILY SURPASS THAT IF THE FORCING AND THE MOISTURE ACTUALLY COINCIDE. THIS SCENARIO IS MORE LIKELY NORTH AND EAST OF THE ILM CWA...BUT CANNOT BE TOTALLY DISCOUNTED IN BLADEN AND ROBESON COUNTIES. COASTAL COUNTIES COULD VERY WELL SEE A FEW FLAKES FLYING BUT NO ACCUMULATION IS EXPECTED. MODEL GUIDANCE TEMPS IN PRETTY GOOD AGREEMENT...BUT THIS FORECAST NARROWS THE DIURNAL RANGE BY GOING ON THE WARM END OF GUIDANCE WED NIGHT AND THE COOL END THURSDAY. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 3 PM TUESDAY...PHASING TROUGH IN THE JET STREAMS OVER THE EASTERN U.S. WILL BE LARGELY MOISTURE DEPRIVED AS MOST OF THE HIGHER RH VALUES REMAIN WELL OFFSHORE. THIS SETUP WILL STILL BE GOOD FOR ONE LAST SHOT OF COLD ADVECTION INTO THE SOUTHEAST...PERHAPS FOR QUITE SOME TIME. TELECONNECTION INDICES ENSEMBLE FORECASTS SHIFTING AWAY FROM VALUES THAT FAVOR COLD IN THE SOUTHEAST AND IT APPEARS THAT WINTER'S PERSISTENT COLD WILL TAKE A BREAK FOR A WHILE. THE TWO THAT STAND OUT THE MOST ARE THE ARCTIC OSCILLATION AND THE PACIFIC/NORTH AMERICAN OSCILLATION. THE FORMER IS FORECAST TO TURN STRONGLY POSITIVE AND THE LATTER VERY NEGATIVE. AFTER A COOL DAY ON FRIDAY THE LOW LEVEL THERMAL RIDGE PASSES TO OUR EAST EVEN THOUGH THE SURFACE HIGH CONTINUES TO BUILD INTO TX. SATURDAY HIGHS WILL BOUNCE BACK TOWARDS CLIMO BUT MAY FALL A LITTLE SHORT. MID LEVEL FLOW FLATTENS OUT CONSIDERABLY SUNDAY AND MONDAY AS THE HIGH SHIFTS EAST INTO THE GULF OF MEXICO ACROSS FLORIDA AND INTO THE WESTERN ATLANTIC ALONG 30N. STAGE IS THUS SET FOR STRONG RECOVERY OF TEMPS IN THE BOUNDARY LAYER AND TEMPERATURES SHOULD BE PUSHED TO CLIMO OR ABOVE. NUMERICAL MOS GUIDANCE APPEARS TO BE SUFFERING ITS TYPICAL BIAS TOWARDS CLIMO IN THE LONGER TERM AND IS LIKELY A FEW DEGREES TOO COOL. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... AS OF 06Z...HIGH CONFIDENCE FOR VFR CONDITIONS THROUGH WEDNESDAY EVENING AS HIGH PRESSURE REMAINS IN CONTROL. THE HIGH WILL MOVE OFFSHORE WEDNESDAY AFTERNOON...SHIFTING THE WINDS FORM NORTHEAST TO EAST. A COASTAL TROUGH SETS UP WEDNESDAY EVENING IN CONJUNCTION WITH LOW PRESSURE TRACKING ACROSS THE GULF COAST STATES. THIS MOISTURE WILL BEGIN IN THE FORM OF RAIN ALONG THE COAST AROUND 03-06Z...WITH A RAIN/SNOW MIX AT THE INLAND TERMINALS A LITTLE LATER. CEILINGS WILL LOWER TO MVFR AS WELL...PERHAPS AS LOW AS IFR ALONG THE COAST AT THE END OF THE FORECAST PERIOD. LIGHT WINDS OVERNIGHT...BECOMING NORTHEASTERLY WEDNESDAY. WINDS MAY BECOME EAST SOUTHEAST WITH THE MARINE LAYER IN THE AFTERNOON...THEN BACK TO THE NORTH NORTHEAST AS THE LOW STRENGTHENS WEDNESDAY NIGHT. EXTENDED OUTLOOK...A WINTERY MIX IS POSSIBLE THURSDAY MORNING WITH MODERATE CONFIDENCE IN IFR CEILINGS. CONDITIONS WILL IMPROVE TO VFR BY LATE AFTERNOON THURSDAY. A SLIGHT CHANCE OF PRECIP FRIDAY... OTHERWISE VFR FRIDAY THROUGH SUNDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 9 PM TUESDAY...CONTINUED MODEST SFC PRESSURE RISES TO CONTINUE OVERNIGHT AS THE CENTER OF THE CENTRAL U.S. SFC HIGH PROGRESSES TO THE CAROLINAS WINDWARD SIDE OF THE APPALACHIANS. THIS WILL KEEP A MODEST SFC PG ACROSS THE WATERS...YIELDING WINDS SPEEDS AROUND 15 KT...UP TO 20 KT ACROSS THE OUTER WATERS. THE SFC PRESSURE PATTERN WILL PRODUCE A VEERING OF THE WINDS FROM NW TO NNE...DURING THE PREDAWN HOURS OF WED. SEAS GENERALLY IN A 2 TO 4 FT RANGE WITH THE 4 FOOTERS ACROSS THE OUTER WATERS OF FRYING PAN SHOALS AND EAST OF CAPE ROMAIN. THE SEAS WILL ROUGHLY BE A COMBINATION OF A 1 TO 3 FOOT...4 TO 5 SECOND WIND DRIVEN WAVES...WITH A 1-2 FOOT 8 TO 9 SECOND UNDERLYING SOUTHERLY SWELL. SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 3 PM TUESDAY...ACTUALLY HAVE MODERATE TO HIGH CONFIDENCE IN THE MARINE PORTION OF THE FORECAST...AS NE WINDS ARE A GOOD BET WITH LOW PRESSURE DEVELOPING OFFSHORE. MODEST WIND SPEEDS ON WEDNESDAY WILL INCREASE WED NIGHT AS THE LOW GETS BETTER ORGANIZED...BUT WILL REMAIN BELOW ADVISORY THRESHOLDS...PEAKING OUT NEAR 20 KT ON THURSDAY MORNING. OFFSHORE TRAJECTORY WILL KEEP SEAS IN CHECK...WITH JUST 2-4 FT WITHIN 20 NM AND 5 FT OUT NEAR FRYING PAN BUOY. GENERAL NORTH TO NORTHEAST FLOW WILL CONTINUE THROUGH THURSDAY NIGHT AS ADDITIONAL WAVES OF LOW PRESSURE MAY DEVELOP OFFSHORE...BUT STILL 15 KT AND 3-4 FT SEEMS TO BE THE MOST LIKELY SCENARIO. LONG TERM /FRIDAY THROUGH SUNDAY/... AS OF 3 PM TUESDAY...FRIDAY WILL BEGIN WITH A WEAK TROUGH WELL OFF THE COAST. LATE FRIDAY INTO EARLY FRIDAY NIGHT LOW PRESSURE WILL DEVELOP EAST OF FLORIDA AND MOVE UP THIS BOUNDARY. NORTHWEST WINDS WILL INCREASE SLIGHTLY AS THE GRADIENT IS TIGHTENED BUT NOT SUFFICIENTLY TO WHERE ANY CAUTIONARY HEADLINES ARE ANTICIPATED. THE OFFSHORE WIND DIRECTION WILL ALSO PRECLUDE MUCH BUILDING IN SIGNIFICANT WAVE HEIGHT AS THIS OCCURS. THIS SYSTEM WILL ACCELERATE OFF TO THE NORTHEAST ON SATURDAY. EVEN THOUGH THE LOW WILL BE MOVING AWAY FAIRLY QUICKLY RAPIDLY IT WILL ALSO BE DEEPENING. THE RESULTING INCREASED NORTHWESTERLY FLOW PAIRED WITH SOME ENERGY ALOFT COULD EASILY KEEP THE WINDS UP FOR A PERIOD OR SO EVEN AS THE STORM MOVES AWAY. GUIDANCE IS NOT IN VERY GOOD AGREEMENT IN THE PASSAGE OF THIS SYSTEM SO SOME FUTURE FORECAST TWEAKS MAY BE NEEDED. DESPITE THE TIMING DIFFERENCES THERE ARE STILL NO MODELS THAT BUILD WINDS SUFFICIENTLY FOR ANY HEADLINES AND THE CONTINUED OFFSHORE FLOW WILL KEEP BUILDING SEAS AT BAY. ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE GULF OF MEXICO WIND WILL TURN MUCH LIGHTER AS IT REMAINS PREDOMINANTLY OUT OF THE NORTHWEST. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...DCH SHORT TERM...RAS LONG TERM...MBB AVIATION...43/RJD
Hazardous weather outlook, Feb 8, 3:10 PM EST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 310 PM EST TUE FEB 8 2011 NCZ087-096-097-099-SCZ017-023-024-092015- ROBESON-BLADEN-PENDER-COLUMBUS-MARLBORO-DARLINGTON-DILLON- 310 PM EST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RAIN MAY MIX WITH OR CHANGE TO SNOW WEDNESDAY NIGHT...PERSISTING INTO THURSDAY MORNING BEFORE ENDING. AT THIS TIME ACCUMULATIONS ARE EXPECTED TO TOTAL LESS THAN ONE INCH. SMALL CHANGES IN EVENTUAL TRACK OF THE LOW PRESSURE SYSTEM OFFSHORE MAY MAKE LARGE DIFFERENCES IN SNOWFALL FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ100-101-SCZ032>034-092015- BRUNSWICK-NEW HANOVER-FLORENCE-MARION-HORRY- 310 PM EST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RAIN MAY MIX WITH SNOW WEDNESDAY NIGHT...POSSIBLY PERSISTING INTO THURSDAY MORNING BEFORE ENDING. AT THIS TIME ACCUMULATIONS ARE EXPECTED TO TOTAL LESS THAN A HALF INCH...WITH NO SNOW ACCUMULATION THE MOST LIKELY SCENARIO. SMALL CHANGES IN EVENTUAL TRACK OF THE LOW PRESSURE SYSTEM OFFSHORE MAY MAKE LARGE DIFFERENCES IN SNOWFALL FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ039-046-092015- WILLIAMSBURG-GEORGETOWN- 310 PM EST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-092015- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 310 PM EST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 2:48 PM EST | Winter Weather Advisory | ILM | Bladen, Robeson | 19 hr |
Nearby
Winter Storm Watches in North Carolina, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.